- -

Three-step iterative methods with optimal eighth-order convergence

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Three-step iterative methods with optimal eighth-order convergence

Mostrar el registro completo del ítem

Cordero Barbero, A.; Torregrosa Sánchez, JR.; Penkova Vassileva, M. (2011). Three-step iterative methods with optimal eighth-order convergence. Journal of Computational and Applied Mathematics. 235(10):3189-3194. doi:10.1016/j.cam.2011.01.004

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/56019

Ficheros en el ítem

Metadatos del ítem

Título: Three-step iterative methods with optimal eighth-order convergence
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this paper, based on Ostrowski's method, a new family of eighth-order methods for solving nonlinear equations is derived. In terms of computational cost, each iteration of these methods requires three evaluations of the ...[+]
Palabras clave: Convergence order , Efficiency index , Iterative methods , Nonlinear equations , Optimal order , Ostrowski's method , Computational costs , First derivative , Numerical comparison , Optimization
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Computational and Applied Mathematics. (issn: 0377-0427 ) (eissn: 1879-1778 )
DOI: 10.1016/j.cam.2011.01.004
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.cam.2011.01.004
Agradecimientos:
This research was supported by Ministerio de Ciencia y Tecnologia MTM2010-18539.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem